# SDR DL757040502

- Difficulty date: June 1, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 45,329 hours, 21,740 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N851225
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE C2 DOOR OPENING FRAME AND SILL FS 1440, SILL CHORD REPLACEMENT AND FRAME SPLICE REPAIR.  THE OUTER CHORD OF THE LOWER SILL BEAM OF THE C2 DOOR OPENING WAS FOUND WITH SEVERAL AREAS OF CORROSION AND REQUIRED REPLACEMENT.  TO FACILITATE REPLACEMENT, THE FS 1440 FRAME OUTER CHORD AND WEB WERE CUT AND THE LOWER SECTIONS REMOVED.  THE SILL CHORD WAS REPLACED AND THE FRAME SECTION SPLICED BACK WITH ALUMINUM REPAIR DOUBLERS PER ER/A 090314-14, REV A.
